Estimation of the Sobol indices in a linear functional multidimensional model

Abstract : We consider a functional linear model where the explicative variables are stochastic processes taking values in a Hilbert space, the main example is given by Gaussian processes in L2([0; 1]). We propose estimators of the Sobol indices in this functional linear model. Our estimators are based on Ustatistics. We prove the asymptotic normality and the efficiency of our estimators and we compare them from a theoretical and practical point of view with classical estimators of Sobol indices.
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00685998
Contributor : Jean-Claude Fort <>
Submitted on : Friday, April 6, 2012 - 3:44:56 PM
Last modification on : Friday, January 10, 2020 - 9:08:59 PM
Long-term archiving on: Wednesday, December 14, 2016 - 8:52:06 PM

File

Sensibility_040412ter.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00685998, version 1

Citation

Jean-Claude Fort, Thierry Klein, Agnès Lagnoux, Béatrice Laurent. Estimation of the Sobol indices in a linear functional multidimensional model. Journal of Statistical Planning and Inference, Elsevier, 2013, 143 (9), pp.1590-1605. ⟨hal-00685998⟩

Share

Metrics

Record views

484

Files downloads

491